# SDR AALA201808039005

- Difficulty date: July 19, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361102400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 221DF,  FRAMES 16 TO 20, Y254 TO -Y254.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM REV H.
